# SDR USAA951139

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 967
- Part time: 27,987 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-4' CHECK, VISUAL INSPECTION FOUND CORROSION 1 INCH BY 55 INCHES, STA 967, RBL 27, LBL 45, ON FLOOR BEAM.  REPLACED T-CAP.  REPAIRED PER SRM 53-00-51.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
